Next Article in Journal / Special Issue
The Duality between Corings and Ring Extensions
Previous Article in Journal / Special Issue
Hasse-Schmidt Derivations and the Hopf Algebra of Non-Commutative Symmetric Functions
Open AccessArticle

Article Versions Notes

Axioms 2012, 1(2), 155-172; https://doi.org/10.3390/axioms1020155
Action Date Notes Link
article html file updated 25 March 2019 12:54 CET Original file -
article html file updated 8 May 2019 16:21 CEST Update https://www.mdpi.com/2075-1680/1/2/155/html
Back to TopTop